Culick, F. E. C. (1973) The Stability of One-Dimensional Motions in a Rocket Motor. Combustion Science and Technology, 7 (4). pp. 165-175. ISSN 0010-2202. http://resolver.caltech.edu/CaltechAUTHORS:20101214-143437599
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101214-143437599
The problem of linearized one-dimensional motions in a non-uniform flow field is re-examined. Earlier work is clarified, and some assumptions previously used are relaxed. The formalism accommodates all processes occurring in combustion chambers, including sources of mass, momentum, and energy at the lateral boundary. The work is intended partly to provide some results required for subsequent analyses of linear and nonlinear three-dimensional unsteady motions.
|Additional Information:||© 1973 Gordon and Breach, Science Publishers Ltd. Received February 26, 1973.|
|Group:||Guggenheim Jet Propulsion Center|
|Other Numbering System:|
|Official Citation:||The Stability of One-Dimensional Motions in a Rocket Motor F. E. C. Culick Pages 165 – 175|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||15 Dec 2010 15:42|
|Last Modified:||26 Dec 2012 12:45|
Repository Staff Only: item control page